| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that the plastic retainer of statlock is coming off the tricot pad.Losing picc/access.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of this information, the following was concluded: the complaint of a detached retainer is confirmed; however, the exact cause is unknown.Two photographs of a statlock device with adjustable posts and a tricot pad were returned for evaluation.An initial visual observation of the photographs showed the retainer was completely detached from the pad.The underside of the retainer could not be seen in the returned photographs.No obvious deformation or other damage was observed on the pad or the retainer in the returned photographs.Usage residues were observed on the sample in the photographs.While it could be seen that the retainer of the device was fully detached from the pad, there were no distinguishing features in the photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
Event or Problem Description